# SDR DXTA2025081104522

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 6,393 hours, 4,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SPRING ON THE EXTERIOR RED LEVER HANDLE IS BROKEN. WHEN YOU UNSTOW THE HANDLE THE LEVER DROPS DOWN WITH NO TENSION. WHEN YOU MOVE THE LEVER BACK TO THE NEUTRAL DETENT IT WILL NOT STOW WITHOUT MANIPULATION OF THE CLASP TO STOW IN PLACE. THE CLASP ITSELF IS NOT VERY TIGHT SO DOOR HANDLE COULD POTENTIALLY UNSTOW DURING FLIGHT. R&R MED EXTERNAL HANDLE IAW  AMM 52-11-24. OPS CHECK GOOD.
